RSS feeds allow Web site content to be gathered via feed reader software. Click the subscribe link to obtain the feed URL for this page. The feed will update when new content appears on this page.

Meridia (drug) (INACTIVE)

A collection of news and information related to Meridia (drug) (INACTIVE) published by this site and its partners.

Top Meridia (drug) (INACTIVE) Articles see all

Displaying items 1-5
  • FDA approves lorcaserin, first weight-loss drug since 1999

    FDA approves lorcaserin, first weight-loss drug since 1999
    The Food and Drug Administration has approved marketing of the weight-loss drug lorcaserin, the first prescription anti-obesity medication to win the FDA's blessing since the agency approved orlistat in 1999.
  • Consumer Confidential: Groupon is watching, diet-product warning, free Slurpees

     
    Here's your monster-mash Monday roundup of consumer news from around the Web: --Groupon is watching you. The deal site is changing its privacy policies to allow it to collect more information as it offers more deals targeted to users based...

    Blood pressure: weight loss

    Blood pressure: weight loss
    As people gain weight, their blood pressure tends to go up. Fortunately, as they lose weight, their blood pressure tends to go down -- but only so far, says Dr. Karol Watson, co-director of preventive cardiology and director of the hypertension clinic...

    Heart and stroke patients warned against use of weight-loss drug Meridia

     
    The FDA has issued a new warning on the weight-loss drug sibutramine (marketed as Meridia or Reductil), cautioning patients with a history of heart disease or an elevated stroke risk that use of the drug could further boost the likelihood...

    Consumer Confidential: Weighty pills, empty containers, junky ads

     
    Here's your thrill-a-minit Thursday roundup of consumer news from around the Web: -- The consumer group Public Citizen is calling on federal regulators to ban the weight-loss pill Meridia because a recent study links it to an increased risk of...